# SDR 3S8R201109020003

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N150RN
- Make and model: Dhav DHC8102
- Aircraft serial: 86
- Aircraft time: 35,980 hours, 47,351 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 85410893106
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

419CT HAS CRACKED DOUBLER AT POINT OF FINGERNAIL. REPLACED DOUBLER IAW SRM 51-42-05.
